Une condition suffisante pour l’irréductibilité d’une induite parabolique de GL (m,D)  [ A sufficient condition for the irreducibility of a parabolically induced representation of GL (m,D) ]
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, p. 2239-2266

In the representation theory of GL n (and its inner forms) over a non-archimedean local field there are two classification schemes due to Zelevinsky and Langlands in which the building blocks are certain segment representations Z(Δ) and L(Δ). We give a necessary and sufficient criterion for the irreducibility of the parabolic induction Z(Δ)×L(Δ ' ) of segments Δ, Δ ' . As a consequence we obtain new sufficient conditions for irreducibility of parabolic induction of arbitrary representations. This is particularly useful for the so called ladder representations.

Dans la théorie des représentations de GL n (et ses formes intérieures) sur un corps local non-archimédien, nous disposons de deux classifications, dues à Zelevinsky et Langlands, construites à partir de certaines représentations segments Z(Δ) et L(Δ). Nous donnons une condition nécessaire et suffisante pour l’irréductibilité de l’induite parabolique Z(Δ)×L(Δ ' ) des segments Δ, Δ ' . On en déduit des nouvelles conditions suffisantes pour l’irréductibilité d’une induite parabolique de représentations quelconques. Ce critère est particulièrement pratique pour les représentations dites en échelle.

DOI : https://doi.org/10.5802/aif.2828
Classification:  22E50
Keywords: induced representation, irreducibility, ladder representation
@article{AIF_2013__63_6_2239_0,
     author = {Badulescu, Ioan and Lapid, Erez and M\'\i nguez, Alberto},
     title = {Une condition suffisante pour l'irr\'eductibilit\'e d'une induite parabolique de ${\rm GL}(m,{\rm D})$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     pages = {2239-2266},
     doi = {10.5802/aif.2828},
     mrnumber = {3237446},
     zbl = {06325432},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2013__63_6_2239_0}
}
Badulescu, Ioan; Lapid, Erez; Mínguez, Alberto. Une condition suffisante pour l’irréductibilité d’une induite parabolique de ${\rm GL}(m,{\rm D})$. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2239-2266. doi : 10.5802/aif.2828. http://www.numdam.org/item/AIF_2013__63_6_2239_0/

[1] Aubert, Anne-Marie Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif p-adique, Trans. Amer. Math. Soc., Tome 347 (1995) no. 6, pp. 2179-2189 | MR 1285969 | Zbl 0827.22005

[2] Badulescu, Alexandre Ioan; Renard, David Zelevinsky involution and Moeglin-Waldspurger algorithm for GL n (D), Functional analysis IX, Univ. Aarhus, Aarhus (Various Publ. Ser. (Aarhus)) Tome 48 (2007), pp. 9-15 | MR 2349436

[3] Badulescu, Alexandru Ioan On p-adic Speh representations (à paraître au Bulletin de la SMF)

[4] Badulescu, Alexandru Ioan Un résultat d’irréductibilité en caractéristique non nulle, Tohoku Math. J. (2), Tome 56 (2004) no. 4, pp. 583-592 | Article | Zbl 1064.22003

[5] Badulescu, Alexandru Ioan Jacquet-Langlands et unitarisabilité, J. Inst. Math. Jussieu, Tome 6 (2007) no. 3, pp. 349-379 | Article | MR 2329758 | Zbl 1159.22005

[6] Badulescu, Alexandru Ioan Global Jacquet-Langlands correspondence, multiplicity one and classification of automorphic representations, Invent. Math., Tome 172(2) (2008), pp. 383-438 (With an appendix by N. Grbac) | Article | MR 2390289 | Zbl 1158.22018

[7] Badulescu, Alexandru Ioan; Henniart, Guy; Lemaire, Bertrand; Sécherre, Vincent Sur le dual unitaire de GL (r,D), Amer. J. Math., Tome 132 (2010), pp. 1365-1396 | Article | MR 2732351 | Zbl 1205.22011

[8] Bernstein, I. N.; Zelevinsky, A. V. Induced representations of reductive p-adic groups. I, Ann. Sci. École Norm. Sup. (4), Tome 10 (1977) no. 4, pp. 441-472 | Numdam | MR 579172 | Zbl 0412.22015

[9] Bernstein, Joseph N. P-invariant distributions on GL (N) and the classification of unitary representations of GL (N) (non-Archimedean case), Lie group representations, II (College Park, Md., 1982/1983), Springer, Berlin (Lecture Notes in Math.) Tome 1041 (1984), pp. 50-102 | MR 748505 | Zbl 0541.22009

[10] Boyer, Pascal Monodromie du faisceau pervers des cycles évanescents de quelques variétés de Shimura simples, Invent. Math., Tome 177 (2009), pp. 239-280 | Article | MR 2511742 | Zbl 1172.14016

[11] Chenevier, Gaëtan; Renard, David Characters of Speh representations and Lewis Caroll identity, Represent. Theory, Tome 12 (2008), pp. 447-452 | Article | MR 2465802 | Zbl 1163.22008

[12] Deligne, P.; Kazhdan, D.; Vignéras, M.-F. Représentations des algèbres centrales simples p-adiques, Representations of reductive groups over a local field, Hermann, Paris (Travaux en Cours) (1984), pp. 33-117 | MR 771672 | Zbl 0583.22009

[13] Lapid, Erez; Mínguez, Alberto On a determinantal formula of Tadić (à paraître à Amer. J. of Math.) | Zbl pre06282370

[14] Mínguez, Alberto Correspondance de Howe explicite : paires duales de type II, Ann. Sci. Éc. Norm. Supér. (4), Tome 41 (2008) no. 5, pp. 717-741 | Numdam | MR 2504432 | Zbl 1220.22014

[15] Mínguez, Alberto Sur l’irréductibilité d’une induite parabolique, J. Reine Angew. Math., Tome 629 (2009), pp. 107-131 | MR 2527415 | Zbl 1172.22008

[16] Mínguez, Alberto; Sécherre, Vincent Représentations banales de GL (m,D) (à paraître dans Compositio Math.)

[17] Mínguez, Alberto; Sécherre, Vincent Représentations lisses modulo de GL (m,D) (preprint, available at http://www.math.jussue.fr/~minguez) | Zbl pre06288362

[18] Mœglin, C.; Waldspurger, J.-L. Sur l’involution de Zelevinski, J. Reine Angew. Math., Tome 372 (1986), pp. 136-177 | MR 863522 | Zbl 0594.22008

[19] Mœglin, C.; Waldspurger, J.-L. Le spectre résiduel de GL (n), Ann. Sci. École Norm. Sup. (4), Tome 22 (1989) no. 4, pp. 605-674 | Numdam | MR 1026752 | Zbl 0696.10023

[20] Sécherre, Vincent Proof of the Tadić conjecture (U0) on the unitary dual of GL m (D), J. Reine Angew. Math., Tome 626 (2009), pp. 187-203 | Article | MR 2492994 | Zbl 1170.22009

[21] Tadić, Marko Induced representations of GL (n,A) for p-adic division algebras A, J. Reine Angew. Math., Tome 405 (1990), pp. 48-77 | MR 1040995 | Zbl 0684.22008

[22] Tadić, Marko On characters of irreducible unitary representations of general linear groups, Abh. Math. Sem. Univ. Hamburg, Tome 65 (1995), pp. 341-363 | Article | MR 1359141 | Zbl 0856.22026

[23] Tadić, Marko Representation theory of GL (n) over a p-adic division algebra and unitarity in the Jacquet-Langlands correspondence, Pacific J. Math., Tome 223 (2006) no. 1, pp. 167-200 | Article | MR 2221023 | Zbl 1124.22005

[24] Zelevinsky, A. V. Induced representations of reductive p-adic groups. II. On irreducible representations of GL (n), Ann. Sci. École Norm. Sup. (4), Tome 13 (1980) no. 2, pp. 165-210 | Numdam | MR 584084 | Zbl 0441.22014